Alert archive / Kansas / Frost Advisories in 2016
Frost Advisory 5, NWS Dodge City, KS
NWS Dodge City, KS issued this frost advisory at Oct 6, 2016, 2:41 AM CDT for 16 counties in Kansas. It took effect at Oct 7, 2016, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2016, 2:41 AM CDT (07:41 UTC)
- In effect from
- Oct 7, 2016, 3:00 AM CDT
- Expired
- Oct 7, 2016, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Dodge City, KS
Counties Ellis County, KS, Finney County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Morton County, KS, Ness County, KS, Rush County, KS, Scott County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 71 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724 WWUS73 KDDC 060741 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 241 AM CDT THU OCT 6 2016 KSZ043-061-062-074-075-084-061545- /O.NEW.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ SCOTT-HAMILTON-KEARNY-STANTON-GRANT-MORTON- INCLUDING THE CITIES OF...SCOTT CITY...SCOTT STATE LAKE... SYRACUSE...LAKIN...DEERFIELD...JOHNSON CITY...ULYSSES...ELKHART 241 AM CDT THU OCT 6 2016 /141 AM MDT THU OCT 6 2016/ ...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY. * TEMPERATURE...32 TO 36 DEGREES AROUND SUNRISE FRIDAY * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ030-031-045-046-061500- /O.CON.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ TREGO-ELLIS-NESS-RUSH- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...NESS CITY... LA CROSSE 241 AM CDT THU OCT 6 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * VISIBILITY...DOWN TO A QUARTER OF A MILE OR LESS * IMPACTS...VISIBILITIES WILL DROP BELOW WELL UNDER A QUARTER MILE AT TIMES. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
8 follow-up statements
851 WWUS73 KDDC 060805 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 305 AM CDT THU OCT 6 2016 KSZ065-066-079>081-061500- /O.EXA.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT- INCLUDING THE CITIES OF...LARNED...ST. JOHN...STAFFORD... MACKSVILLE...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT 305 AM CDT THU OCT 6 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * VISIBILITY...DOWN TO A QUARTER OF A MILE OR LESS * IMPACTS...VISIBILITIES WILL DROP BELOW WELL UNDER A QUARTER MILE AT TIMES. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ KSZ030-031-045-046-061500- /O.CON.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ TREGO-ELLIS-NESS-RUSH- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...NESS CITY... LA CROSSE 305 AM CDT THU OCT 6 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * VISIBILITY...DOWN TO A QUARTER OF A MILE OR LESS * IMPACTS...VISIBILITIES WILL DROP BELOW WELL UNDER A QUARTER MILE AT TIMES. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ KSZ043-061-062-074-075-084-061800- /O.CON.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ SCOTT-HAMILTON-KEARNY-STANTON-GRANT-MORTON- INCLUDING THE CITIES OF...SCOTT CITY...SCOTT STATE LAKE... SYRACUSE...LAKIN...DEERFIELD...JOHNSON CITY...ULYSSES...ELKHART 305 AM CDT THU OCT 6 2016 /205 AM MDT THU OCT 6 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... * TEMPERATURE...32 TO 36 DEGREES AROUND SUNRISE FRIDAY * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
997 WWUS73 KDDC 061136 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 636 AM CDT THU OCT 6 2016 KSZ066-081-061245- /O.CAN.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ STAFFORD-PRATT- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...MACKSVILLE... PRATT 636 AM CDT THU OCT 6 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE DENSE FOG ADVISORY. VISIBILITIES HAVE RISEN ACROSS MUCH OF STAFFORD AND PRATT COUNTY WITH NO FURTHER REDUCTION IN VISIBILITY EXPECTED. $$ KSZ043-061-062-061945- /O.EXA.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ /O.CON.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ SCOTT-HAMILTON-KEARNY- INCLUDING THE CITIES OF...SCOTT CITY...SCOTT STATE LAKE... SYRACUSE...LAKIN...DEERFIELD 636 AM CDT THU OCT 6 2016 /536 AM MDT THU OCT 6 2016/ ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING. * VISIBILITY...DOWN TO A QUARTER OF A MILE OR LESS * IMPACTS...VISIBILITIES WILL DROP BELOW WELL UNDER A QUARTER MILE AT TIMES. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ KSZ044-063-064-077-078-061500- /O.EXA.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ LANE-FINNEY-HODGEMAN-GRAY-FORD- INCLUDING THE CITIES OF...DIGHTON...GARDEN CITY...JETMORE... HANSTON...CIMARRON...MONTEZUMA...DODGE CITY 636 AM CDT THU OCT 6 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * VISIBILITY...DOWN TO A QUARTER OF A MILE OR LESS * IMPACTS...VISIBILITIES WILL DROP BELOW WELL UNDER A QUARTER MILE AT TIMES. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ KSZ030-031-045-046-065-079-080-061500- /O.CON.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ TREGO-ELLIS-NESS-RUSH-PAWNEE-EDWARDS-KIOWA- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...NESS CITY... LA CROSSE...LARNED...KINSLEY...LEWIS...GREENSBURG...HAVILAND 636 AM CDT THU OCT 6 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * VISIBILITY...DOWN TO A QUARTER OF A MILE OR LESS * IMPACTS...VISIBILITIES WILL DROP BELOW WELL UNDER A QUARTER MILE AT TIMES. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ KSZ074-075-084-061945- /O.CON.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ STANTON-GRANT-MORTON- INCLUDING THE CITIES OF...JOHNSON CITY...ULYSSES...ELKHART 636 AM CDT THU OCT 6 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * TEMPERATURE...32 TO 36 DEGREES AROUND SUNRISE FRIDAY * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
987 WWUS73 KDDC 061327 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 827 AM CDT THU OCT 6 2016 KSZ061-062130- /O.CAN.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ /O.CON.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ HAMILTON- INCLUDING THE CITY OF...SYRACUSE 727 AM MDT THU OCT 6 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE DENSE FOG ADVISORY. && $$ KSZ080-061430- /O.CAN.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ KIOWA- INCLUDING THE CITIES OF...GREENSBURG...HAVILAND 827 AM CDT THU OCT 6 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE DENSE FOG ADVISORY. $$ KSZ043-062-062130- /O.CON.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ /O.CON.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ SCOTT-KEARNY- INCLUDING THE CITIES OF...SCOTT CITY...SCOTT STATE LAKE...LAKIN... DEERFIELD 827 AM CDT THU OCT 6 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * VISIBILITY...DOWN TO A QUARTER OF A MILE OR LESS * IMPACTS...VISIBILITIES WILL DROP BELOW WELL UNDER A QUARTER MILE AT TIMES. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ KSZ030-031-044>046-063>065-077>079-061500- /O.CON.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-GRAY-FORD- EDWARDS- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...DIGHTON... NESS CITY...LA CROSSE...GARDEN CITY...JETMORE...HANSTON... LARNED...CIMARRON...MONTEZUMA...DODGE CITY...KINSLEY...LEWIS 827 AM CDT THU OCT 6 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * VISIBILITY...DOWN TO A QUARTER OF A MILE OR LESS * IMPACTS...VISIBILITIES WILL DROP BELOW WELL UNDER A QUARTER MILE AT TIMES. MOTORISTS SHOULD BE ALERT FOR RAPIDLY CHANGING VISIBILITIES PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ KSZ074-075-084-062130- /O.CON.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ STANTON-GRANT-MORTON- INCLUDING THE CITIES OF...JOHNSON CITY...ULYSSES...ELKHART 827 AM CDT THU OCT 6 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * TEMPERATURE...32 TO 36 DEGREES AROUND SUNRISE FRIDAY * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
327 WWUS73 KDDC 061438 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 938 AM CDT THU OCT 6 2016 KSZ043-062-062245- /O.EXP.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ /O.CON.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ SCOTT-KEARNY- INCLUDING THE CITIES OF...SCOTT CITY...SCOTT STATE LAKE...LAKIN... DEERFIELD 938 AM CDT THU OCT 6 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ030-031-044>046-063>065-077>079-061545- /O.EXP.KDDC.FG.Y.0012.000000T0000Z-161006T1500Z/ TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-GRAY-FORD- EDWARDS- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...DIGHTON... NESS CITY...LA CROSSE...GARDEN CITY...JETMORE...HANSTON... LARNED...CIMARRON...MONTEZUMA...DODGE CITY...KINSLEY...LEWIS 938 AM CDT THU OCT 6 2016 ...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... VISIBILITIES WILL IMPROVE AS FOG CONTINUES TO SCATTER OUT ACROSS THE AREA. THEREFORE, THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE. $$ KSZ061-074-075-084-062245- /O.CON.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ HAMILTON-STANTON-GRANT-MORTON- INCLUDING THE CITIES OF...SYRACUSE...JOHNSON CITY...ULYSSES... ELKHART 938 AM CDT THU OCT 6 2016 /838 AM MDT THU OCT 6 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... * TEMPERATURE...AROUND 32 TO 36 DEGREES TOWARD DAYBREAK FRIDAY. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. $$ 32
443 WWUS73 KDDC 061810 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 110 PM CDT THU OCT 6 2016 KSZ030-031-044>046-063-064-076-077-085-070215- /O.EXA.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-HASKELL-GRAY-STEVENS- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...DIGHTON... NESS CITY...LA CROSSE...GARDEN CITY...JETMORE...HANSTON... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...HUGOTON 110 PM CDT THU OCT 6 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * TEMPERATURE...AROUND 32 TO 36 DEGREES TOWARD DAYBREAK FRIDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. $$ KSZ043-061-062-074-075-084-070215- /O.CON.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ SCOTT-HAMILTON-KEARNY-STANTON-GRANT-MORTON- INCLUDING THE CITIES OF...SCOTT CITY...SCOTT STATE LAKE... SYRACUSE...LAKIN...DEERFIELD...JOHNSON CITY...ULYSSES...ELKHART 110 PM CDT THU OCT 6 2016 /1210 PM MDT THU OCT 6 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... * TEMPERATURE...AROUND 32 TO 36 DEGREES TOWARD DAYBREAK FRIDAY. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. $$ 32
086 WWUS73 KDDC 062332 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 632 PM CDT THU OCT 6 2016 KSZ043-061-062-071000- /O.UPG.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ /O.NEW.KDDC.FZ.W.0002.161007T0800Z-161007T1400Z/ SCOTT-HAMILTON-KEARNY- INCLUDING THE CITIES OF...SCOTT CITY...SCOTT STATE LAKE... SYRACUSE...LAKIN...DEERFIELD 632 PM CDT THU OCT 6 2016 /532 PM MDT THU OCT 6 2016/ ...FREEZE WARNING IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ FRIDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURE...AROUND 32 DEGREES TOWARD DAYBREAK FRIDAY. * IMPACTS...SENSITIVE VEGETATION MAY BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ030-031-044>046-063-064-074>077-084-085-071000- /O.CON.KDDC.FR.Y.0005.161007T0800Z-161007T1400Z/ TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-MORTON-STEVENS- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...DIGHTON... NESS CITY...LA CROSSE...GARDEN CITY...JETMORE...HANSTON... JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...ELKHART...HUGOTON 632 PM CDT THU OCT 6 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... * TEMPERATURE...AROUND 32 TO 36 DEGREES TOWARD DAYBREAK FRIDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. $$
731 WWUS73 KDDC 070804 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 304 AM CDT FRI OCT 7 2016 KSZ043-061-062-071400- /O.CON.KDDC.FZ.W.0002.000000T0000Z-161007T1400Z/ SCOTT-HAMILTON-KEARNY- INCLUDING THE CITIES OF...SCOTT CITY...SCOTT STATE LAKE... SYRACUSE...LAKIN...DEERFIELD 304 AM CDT FRI OCT 7 2016 /204 AM MDT FRI OCT 7 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURE...AROUND 32 DEGREES TOWARD DAYBREAK FRIDAY. * IMPACTS...SENSITIVE VEGETATION MAY BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ030-031-044>046-063-064-074>077-084-085-071400- /O.CON.KDDC.FR.Y.0005.000000T0000Z-161007T1400Z/ TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-MORTON-STEVENS- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...DIGHTON... NESS CITY...LA CROSSE...GARDEN CITY...JETMORE...HANSTON... JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...ELKHART...HUGOTON 304 AM CDT FRI OCT 7 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...AROUND 32 TO 36 DEGREES TOWARD DAYBREAK FRIDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. $$
890 WWUS73 KDDC 071335 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 835 AM CDT FRI OCT 7 2016 KSZ043-061-062-071445- /O.EXP.KDDC.FZ.W.0002.000000T0000Z-161007T1400Z/ SCOTT-HAMILTON-KEARNY- INCLUDING THE CITIES OF...SCOTT CITY...SCOTT STATE LAKE... SYRACUSE...LAKIN...DEERFIELD 835 AM CDT FRI OCT 7 2016 /735 AM MDT FRI OCT 7 2016/ ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS MORNING... TEMPERATURES ARE BEGINNING TO RISE THIS MORNING. THEREFORE, THE WARNING WILL BE ALLOWED TO EXPIRE. $$ KSZ030-031-044>046-063-064-074>077-084-085-071445- /O.EXP.KDDC.FR.Y.0005.000000T0000Z-161007T1400Z/ TREGO-ELLIS-LANE-NESS-RUSH-FINNEY-HODGEMAN-STANTON-GRANT-HASKELL- GRAY-MORTON-STEVENS- INCLUDING THE CITIES OF...WAKEENEY...PHEIFER...HAYS...DIGHTON... NESS CITY...LA CROSSE...GARDEN CITY...JETMORE...HANSTON... JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...ELKHART...HUGOTON 835 AM CDT FRI OCT 7 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES ARE BEGINNING TO RISE THIS MORNING. THEREFORE, THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ 32
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this frost advisory went out at Oct 6, 2:30 AM CDT, 11 minutes earlier.
Area forecast discussion, Oct 6, 2:30 AM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 230 AM CDT THU OCT 6 2016 ...Updated short and long term sections... .SHORT TERM...(Today and tonight) Issued at 230 AM CDT Thu Oct 6 2016 A strong cold front is progged to slide through western Kansas today moving into northern Kansas this morning, bisecting western Kansas this afternoon, then through the area by this evening. Winds will generally be from a southerly direction ahead of this front shifting to a northerly direction behind this front. Gusty northerly winds are anticipated behind this front this evening into the early overnight period before decreasing to less than 15 mph by sunrise tomorrow. Dense fog will be possible across central and west central Kansas this morning but burn off by late morning. Scattered high clouds will then be observed throughout the remainder of the day. Skies will become mostly clear tonight as drier air filters into the area. A few thunderstorms will be possible across south central Kansas late this afternoon through midnight then trek eastward thereafter. As for temperatures, highs today look to range from the upper 60s across west central Kansas where the front will move through early to mid 80s across south central Kansas where they front is not expected to move through until later this afternoon. Lows tonight are progged to range from around freezing across portions of west central Kansas to lower 40s across south central Kansas. .LONG TERM...(Friday through Wednesday) Issued at 230 AM CDT Thu Oct 6 2016 Mostly clear skies and dry conditions are anticipated across western Kansas Friday into Saturday with increasing cloudiness Saturday night into Sunday. A chance of thunderstorms will be possible Sunday afternoon into Sunday night then exit the area Monday morning. Otherwise expect partly to mostly cloudy skies through this time frame. Dry conditions return for the remainder of Monday through Tuesday with a slight chance of thunderstorms Tuesday night into Wednesday as a weak disturbance moves through the area. As for temperatures, highs will start out in the upper 60s Friday, into the 70s Saturday and Sunday, then into the lower 80s Monday and Tuesday. Lows will start out around 40 degrees Friday night, around 50 degrees Saturday night, lower 50s Sunday and Monday night, then around 50 degrees Tuesday night. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1209 AM CDT Thu Oct 6 2016 Lowered ceilings and visibilities will be possible overnight bringing MVFR to LIFR conditions to the terminals. The HYS terminal has the best chance to have fog down to a quarter of a mile to form with a lesser chance at the DDC and GCK terminals. Winds will generally be from the southeast overnight shifting to more of a southerly direction by sunrise. Winds then shift to the north and become gusty by tomorrow evening as a cold front moves through the region. && .PRELIMINARY POINT TEMPS/POPS... DDC 78 38 67 40 / 10 10 0 0 GCK 73 36 67 39 / 0 10 0 0 EHA 73 36 66 40 / 0 10 0 0 LBL 78 39 67 40 / 0 10 0 0 HYS 71 37 65 39 / 10 0 0 0 P28 83 45 66 42 / 20 30 0 0 && .DDC Watches/Warnings/Advisories... Dense Fog Advisory until 10 AM CDT this morning for KSZ030-031- 045-046. && SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...Hovorka_42
Hazardous weather outlook, Oct 5, 4:06 AM CDT, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 406 AM CDT WED OCT 5 2016 KSZ030-031-043>046-061>066-074>081-084>090-060915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 406 AM CDT WED OCT 5 2016 /306 AM MDT WED OCT 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DAY 1 DISCUSSION ---------------- A FROST ADVISORY IS IN EFFECT. SEE MESSAGE FOR DETAILS. DAY 1 HAZARDS ------------- * FREEZE: ELEVATED RISK .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. DAYS 2-7 DISCUSSION ------------------- A SLIGHT CHANCE FOR STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL EXIST ON THURSDAY ACROSS PORTIONS OF SOUTH CENTRAL KANSAS FROST WILL BE POSSIBLE LATE WEEK AS A COLD DOME OF HIGH PRESSURE BUILDS ACROSS WESTERN KANSAS. LOWS BOTH ON FRIDAY MORNING AND SATURDAY MORNING ACROSS PORTIONS OF WESTERN KANSAS WILL FALL BACK INTO THE 30S. ON FRIDAY MORNING THERE MAY EVEN BE SEVERAL LOCATIONS IN WESTERN KANSAS WHERE TEMPERATURES BOTTOM OUT AROUND 32 DEGREES. DAYS 2-7 HAZARDS ---------------- * THURSDAY - FLOODING: LIMITED RISK - LIGHTNING: LIMITED RISK - SEVERE THUNDERSTORM: ELEVATED RISK - FREEZE: LIMITED RISK - FIRE WEATHER: LIMITED RISK * FRIDAY - FREEZE: ELEVATED RISK * SATURDAY - FIRE WEATHER: LIMITED RISK * SUNDAY - LIGHTNING: LIMITED RISK * MONDAY NO HAZARDS. * TUESDAY - LIGHTNING: LIMITED RISK .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 2:04 AM CDT | Dense Fog Advisory | DDC | Edwards, Ellis, Finney, Ford, Gray, Hamilton and 11 more | 8 hr |
| Oct 6, 5:11 PM CDT | Special Weather Statement | DDC | Barber | 64 min |
| Oct 6, 6:32 PM CDT | Freeze Warning | DDC | Hamilton, Kearny, Scott | 14 hr |
Nearby
Frost Advisories in Kansas, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.